RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 2, Pages 127–134 (Mi cheb85)  

This article is cited in 3 scientific papers (total in 3 papers)

Free algebras of variety of unars with Malcev's operation $p$, define by identity $p(x,y,x)=y$

V. L. Usol'cev

Volgograd State Pedagogical University

Abstract: In article is given construction of free algebras of the variety of algebras with one unary and one ternary Mal'cev's operation $p$, provided that operations is commute, defined by identity $p(x,y,x)=y$. It is proved decidability of word problem in free algebras and uniqueness of free basis. It is proved realization of Hopf property for free algebras of finitely rank.

Full text: PDF file (407 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.572
Received: 13.10.2011

Citation: V. L. Usol'cev, “Free algebras of variety of unars with Malcev's operation $p$, define by identity $p(x,y,x)=y$”, Chebyshevskii Sb., 12:2 (2011), 127–134

Citation in format AMSBIB
\Bibitem{Uso11}
\by V.~L.~Usol'cev
\paper Free algebras of variety of unars with Malcev's operation $p$, define by identity $p(x,y,x)=y$
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 2
\pages 127--134
\mathnet{http://mi.mathnet.ru/cheb85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2920051}


Linking options:
  • http://mi.mathnet.ru/eng/cheb85
  • http://mi.mathnet.ru/eng/cheb/v12/i2/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Usoltsev, “O strogo prostykh ternarnykh algebrakh s operatorami”, Chebyshevskii sb., 14:4 (2013), 196–204  mathnet
    2. V. L. Usoltsev, “O gamiltonovykh ternarnykh algebrakh s operatorami”, Chebyshevskii sb., 15:3 (2014), 100–113  mathnet
    3. A. N. Lata, “O kongruentskogerentnykh algebrakh Risa i algebrakh s operatorom”, Chebyshevskii sb., 18:2 (2017), 154–172  mathnet  crossref  elib
  • Number of views:
    This page:112
    Full text:66
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020